# SDR KBMA115463

- Difficulty date: August 21, 2002
- Submitted: September 17, 2002
- Operation: Air carrier
- Aircraft: N345SH
- Make and model: Snias AS350B2
- Aircraft serial: 3345
- System (JASC): 2150 · Cabin Cooling System
- Part: Brushes
- Part number: 094110112
- Condition: Inoperative
- Location: Evap Blower
- Part time: 1,824 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT EVAPORATOR BLOWER BRUSHES (INOPERATIVE) REQUIRE REPLACEMENT.  REPLACED BRUSHES WITH NEW.
